# SDR SWAA2024082627810

- Difficulty date: August 19, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 58,334 hours, 35,370 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST PAX CABIN AFT LEFT AND RIGHT DOORS SLIDES RUBBING AGAINST TO SCUFF PLATE STRUCTURE TO CLOSE POSITION 2024-421164<[01] CORRECTED INSTALLED PAX CABIN AFT LEFT AND RIGHT DOORS SLIDES RUBBING AGAINST TO SCUFF PLATE STRUCTURE TO CLOSE POSITION IAW MT 725-61-06;[02] CORRECTED STEP 1  CORRECTED INSTALLATION PAX CABIN AFT LEFT AND RIGHT DOORS SLIDES IAW MT 725-61-06;[03] CERTIFIED WORK PERFORMED
